Skip to main content

Research Repository

Advanced Search

Bayesian Stochastic Mortality Modelling for Two Populations.

Cairns, A.G.J.; Blake, D.; Dowd, K.; Coughlan, G.D.; Khalaf-Allah, M.

Authors

A.G.J. Cairns

D. Blake

G.D. Coughlan

M. Khalaf-Allah



Journal Article Type Article
Publication Date 2011
Deposit Date Nov 20, 2012
Journal ASTIN Bulletin
Print ISSN 0515-0361
Electronic ISSN 1783-1350
Publisher Cambridge University Press
Peer Reviewed Peer Reviewed
Volume 41
Issue 1
Pages 29-59
DOI https://doi.org/10.2143/ast.41.1.2084385
Public URL https://durham-repository.worktribe.com/output/1469580